# SDR COMA9710090

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 396512
- Condition: Failed
- Location: Rt Mlg
- Part time: 16,716 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT INBOARD MAIN TIRE BLEW ON LANDING ROLL ANTI-SKID WARNING SOUNDED.  REPLACED RT BRAKE CONTROL VALVE AND RT INBOARD WHEEL AND TIRE ASSY.
